Monomial selections of set-valued maps

Roman Badora, Zsolt Páles, László Székelyhidi

Research output: Contribution to journalReview article

3 Citations (Scopus)

Abstract

The main result of this paper offers a necessary and sufficient condition for the existence of a multimonomial selection of a set-valued map with weakly compact convex values defined on an amenable semigroup.

Original languageEnglish
Pages (from-to)214-222
Number of pages9
JournalAequationes Mathematicae
Volume58
Issue number3
DOIs
Publication statusPublished - Jan 1 1999

    Fingerprint

Keywords

  • Amenable semigroup
  • Invariant mean
  • Monomial function selection of set-valued map
  • Multiadditive function
  • Stability of functional equation

ASJC Scopus subject areas

  • Mathematics(all)
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this